Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS Shreveport, LA

April 18, 2015Smith County, Texas

NWS Shreveport, LA issued this flash flood warning at Apr 18, 2015, 10:32 PM CDT for Smith County, Texas. It was in force for 118 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 10:32 PM CDT (03:32 UTC)
Expired
Apr 19, 2015, 12:30 AM CDT
In force
118 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

County Smith County, TX

The radar

The Shreveport radar (KSHV), 148 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 12:05 AM CDTFLASH FLOOD2 S Noonday, TXSHERIFF OFFICE REPORTS NUMEROUS COUNTY ROADS FLOODED NEAR THE FLINT AREA.
Apr 19, 12:05 AM CDTFLASH FLOOD4 W Tyler, TXGREENBRIAR ROAD CLOSED DUE TO FLOODING FROM HEAVY RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 93 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WGUS54 KSHV 190332
FFWSHV
TXC423-190530-
/O.NEW.KSHV.FF.W.0008.150419T0332Z-150419T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SMITH COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 1230 AM CDT
    
* AT 1030 PM CDT...DOPPLER RADAR INDICATED THAT THUNDERSTORMS 
  CONTINUE TO TRAIN ACROSS THE SAME GENERAL AREA...ACROSS THE 
  WESTERN HALF OF SMITH COUNTY. RAINFALL RATES OF NEAR 2 INCHES PER 
  HOUR WILL BE POSSIBLE WITH THESE STORMS THROUGH 1230 AM WHICH WILL 
  PRODUCE FLASH FLOODING. 
  
  * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...          
    TYLER...WHITEHOUSE...LINDALE...BULLARD...TROUP...NOONDAY...NEW  
    CHAPEL HILL...RED SPRINGS AND CARROLL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS DIFFICULT TO SEE FLOOD 
WATERS. DO NOT DRIVE YOUR CAR INTO FLOODED AREAS. 

&&

LAT...LON 3268 9559 3265 9553 3262 9551 3261 9547
      3261 9544 3260 9538 3261 9535 3257 9528
      3258 9525 3256 9524 3257 9521 3214 9512
      3213 9546 3215 9548 3218 9546 3223 9549
      3225 9547 3230 9545 3236 9545 3248 9559

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 10:16 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 18, 10:16 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1016 PM CDT SAT APR 18 2015

.DISCUSSION...
LINE OF STORMS THAT IMPACTED THE DFW METROPLEX EARLIER IN THE
EVENING HAS MADE ITS WAY EWD AND INTO OUR WRN AREAS. THERE IS
MUCH UNCERTAINTY AS TO HOW MUCH EWD PROGRESS THIS CONVECTION WILL
BE ABLE TO MAKE...BUT IT HAS HELD TOGETHER MUCH FURTHER EWD THAN
ANY MODEL SOLUTION DEPICTED. HAVE RAISED POPS AREAWIDE WITH
SPECIAL EMPHASIS ON AREAS OF E TX THAT WILL GET RAIN PRIOR TO
MIDNIGHT. HAVE ALSO RAISED QPF ACCORDINGLY. MIN TEMP FCST SEEMS
REASONABLY ON TRACK...SO WILL LEAVE AS IS. UPDATED PRODUCTS
ALREADY OUT. /12/

&&

.PREV DISCUSSION... /ISSUED 508 PM CDT SAT APR 18 2015/

AVIATION...
WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS REMAIN LATE THIS
AFTERNOON/EVENING ACROSS THE REGION AND FOR THAT REASON...WILL
MENTION VCSH WITH TEMPO TSRA FOR A FEW HOURS INITIALLY BUT
CONVECTION SHOULD BEGIN DISSIPATING LATER THIS EVENING. COMPLEX OF
STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL/N TX IS SLOWLY
MOVING THIS WAY. MODELS ARE UNCERTAIN ON WHETHER OR NOT THIS
CONVECTION WILL HOLD TOGETHER LATE TONIGHT AND MOVE INTO OUR
WESTERN TERMINAL LOCATIONS. WITH THE 00Z TAF PACKAGE...WILL NOT
MENTION INCLUDE ANY NOCTURNAL TSRA BUT WILL CONTINUE TO WATCH THIS
POSSIBILITY FOR THE 06Z TAF SET.

SHOULD REMAIN VFR FOR THE MOST PART OVER THE NEXT 24 HOURS OUTSIDE
OF ANY ISOLATED CONVECTION THIS EVENING/OVERNIGHT. RISK OF STRONG
TO SEVERE THUNDERSTORMS ON SUNDAY APPEAR TO DEVELOP ACROSS OUR NW
ZONES CLOSE TO THE 00Z MON TIMEFRAME AND FOR THIS REASON...DID NOT
MENTION IN THE 00Z TAF PACKAGE TNGT.

13

PREV DISCUSSION... /ISSUED 427 PM CDT SAT APR 18 2015/

DISCUSSION...
BROAD UPPER TROUGH CONTINUES TO SPIN OVER THE HIGH PLAINS OF ERN
COLORADO. A SHORTWAVE TROUGH MOVING ACROSS TX HAS TAPPED INTO
INSTABILITY FROM DAYTIME HEATING AND AN ERODED CAP TO RESULT IN
SCATTERED CONVECTION ACROSS MUCH OF THE CWA THIS AFTERNOON. CAPE
VALUES BETWEEN 1000-1500 J/KG SUPPORT AT LEAST A MARGINAL SEVERE
WEATHER THREAT THIS EVENING AND TONIGHT WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREAT. EYES WILL ALSO BE KEPT ON THE
CONVECTION TO THE WEST OF OUR AREA. HI-RES MODELS AND THE 18Z NAM
ARE FORECASTING AN MCS TO MOVE EWD ACROSS THE SRN PLAINS. IF THIS
COMPLEX DEVELOPS...IT SHOULD REACH OUR AREA CLOSE TO 06Z TONIGHT
BUT SHOULD ALSO BE WEAKENING AS IT APPROACHES DUE TO AN
INCREASINGLY STABILIZED ATMOSPHERE.

A MORE ACTIVE WEATHER DAY IS ANTICIPATED FOR SUNDAY. THE LARGE
UPPER LOW WILL MOVE EWD ACROSS THE PLAINS AND A COLD FRONT WILL
DIVE SEWD. STRONG TO SEVERE CONVECTION IS EXPECTED TO DEVELOP
DURING THE LATE AFTERNOON OR EARLY EVENING HRS...LIKELY NEAR THE
I-30 CORRIDOR. MODELS ARE SHOWING QUITE A BIT OF DISAGREEMENT ON
THE EVOLUTION OF THE SEVERE THREAT. THE GFS IS THE FASTER OF THE
MODELS AND HOLDS OFF MOST OF THE CONVECTION UNTIL THE
EVENING...MAINLY ACROSS THE ERN HALF OF THE AREA. THIS IS MAINLY
DUE TO A STRONG CAP THAT IS EXPECTED TO BE IN PLACE. THE ECMWF AND
NAM ARE CONSIDERABLY SLOWER AND FAVOR GREATER INSTABILITY AND A
MUCH FARTHER WEST POSITION FOR INITIAL DEVELOPMENT. HAVE OPTED
TO LEAN MORE TOWARDS THE NAM/ECMWF FOR THIS SEVERE EVENT WHICH
LINES UP WELL THE SWODY2 FROM SPC.

NAM FCST SOUNDINGS SUGGEST THE CAP SHOULD BE ERODED BY 00Z SUNDAY
AFTERNOON. CAPE VALUES NEAR 3500 J/KG AND DEEP LAYER SHEAR SHOULD
BE MORE THAN SUPPORTIVE OF SEVERE WEATHER. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES
WILL ALSO BE POSSIBLE BUT LOW LVL SHEAR ACROSS THE WRN HALF OF THE
CWA APPEARS TO SOMEWHAT UNIDIRECTIONAL...BUT THESE VALUES WILL
INCREASE ACROSS SRN AR/NRN LA SUNDAY EVENING.

CONVECTION SHOULD EXIT BY EARLY MONDAY MORNING AS THE COLD FRONT
SWEEPS ACROSS THE AREA. A LARGE SFC HIGH WILL SETTLE INTO THE AREA
FOR THE FIRST HALF OF THE UPCOMING WORK WEEK LEADING TO GENERALLY
BENIGN CONDITIONS. MORE SHWRS/TSTMS LOOKS TO BE IN STORE BEYOND
WEDNESDAY AS ANOTHER STRONG UPPER TROUGH MOVES ACROSS THE SOUTHERN
CONUS. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  85  56  73 /  50  30  30  10
MLU  63  83  58  74 /  50  30  50  10
DEQ  58  79  50  71 /  60  50  20  10
TXK  59  80  53  71 /  50  50  30  10
ELD  60  81  54  72 /  50  40  40  10
TYR  61  84  53  72 / 100  20  20   0
GGG  61  84  54  72 /  80  20  30   0
LFK  64  85  57  75 /  70  20  30   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Apr 18, 12:13 PM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 PM CDT SAT APR 18 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1213 PM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AREAWIDE THIS AFTERNOON
AND INTO TONIGHT. MODERATE INSTABILITY WILL LEAD TO A MARGINAL
THREAT FOR SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY AS A COLD
FRONT MOVES ACROSS THE AREA. SOME STORMS COULD BE SEVERE SUNDAY
AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL COULD LEAD TO
LOCALIZED FLOODING IN AREAS THAT HAVE RECENTLY RECEIVED HEAVY
RAINS.

THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY THROUGH FRIDAY OF
THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER
ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

09

In the hours before

Special weather statement, Apr 18, 8:47 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 PM CDT SAT APR 18 2015

TXZ136-149-190230-
CHEROKEE-SMITH-
847 PM CDT SAT APR 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHEROKEE AND
SOUTHEASTERN SMITH COUNTIES...

AT 847 PM CDT...A STRONG THUNDERSTORM WAS NEAR MOUNT SELMAN...OR 9
MILES NORTHWEST OF JACKSONVILLE...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TYLER...JACKSONVILLE...WHITEHOUSE...BULLARD...MOUNT SELMAN...NOONDAY
AND TEASELVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3208 9542 3209 9543 3210 9543 3235 9539
      3225 9509 3201 9529 3206 9544 3207 9544
TIME...MOT...LOC 0147Z 201DEG 17KT 3208 9535

13
Local storm report, Apr 18, 9:33 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             NOONDAY                 32.24N  95.40W
04/18/2015  E0.88 INCH       SMITH              TX   AMATEUR RADIO

&&

EVENT NUMBER SHV1500289

13
Local storm report, Apr 18, 9:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
938 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             W TYLER                 32.33N  95.30W
04/18/2015  E1.75 INCH       SMITH              TX   BROADCAST MEDIA

            GOLFBALL SIZE HAIL ESTIMATED ON THE WEST SIDE OF TYLER
            POUNDS FIELD AIRPORT.

&&

EVENT NUMBER SHV1500290

13
Local storm report, Apr 18, 10:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1007 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             BULLARD                 32.14N  95.32W
04/18/2015  E1.75 INCH       SMITH              TX   LAW ENFORCEMENT

            BULLARD FIRE DEPARTMENT REPORTS GOLFBALL SIZE HAIL VIA
            SMITH COUNTY SHERIFF OFFICE

&&

EVENT NUMBER SHV1500291

20
Special weather statement, Apr 18, 10:09 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 PM CDT SAT APR 18 2015

TXZ124-136-190415-
WOOD-SMITH-
1009 PM CDT SAT APR 18 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CAMP...
SOUTHWESTERN UPSHUR...WOOD...NORTHWESTERN SMITH AND SOUTHEASTERN
FRANKLIN COUNTIES...

AT 1009 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EAST TAWAKONI TO NEAR GOLDEN...AND MOVING EAST
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MINEOLA...WINNSBORO...QUITMAN...HAWKINS...HAINESVILLE...HOARD...
GOLDEN...PLEASANT GROVE...FOREST HILL...ALBA...YANTIS AND PERRYVILLE.

LAT...LON 3296 9517 3301 9515 3257 9515 3255 9516
      3255 9518 3254 9519 3257 9521 3256 9524
      3258 9525 3257 9528 3260 9533 3261 9547
      3262 9550 3261 9559 3269 9559 3272 9564
      3296 9567
TIME...MOT...LOC 0309Z 255DEG 18KT 3297 9588 3269 9562

13
Special weather statement, Apr 18, 10:20 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1020 PM CDT SAT APR 18 2015

TXZ136-149-190415-
CHEROKEE-SMITH-
1020 PM CDT SAT APR 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHEROKEE AND
SOUTHERN SMITH COUNTIES...

AT 1020 PM CDT...A STRONG THUNDERSTORM WAS NEAR JACKSONVILLE...MOVING
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...REESE...MIXON...MOUNT SELMAN...NEW SUMMERFIELD AND
GALLATIN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3217 9524 3198 9502 3181 9531 3191 9543
      3193 9542 3194 9544 3195 9545
TIME...MOT...LOC 0320Z 226DEG 14KT 3193 9532

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:47 PM CDTSpecial Weather StatementSHVSmith43 min
Apr 18, 9:26 PM CDTSevere Thunderstorm WarningSHVSmith49 min
Apr 18, 10:00 PM CDTSevere Thunderstorm WarningSHVSmith60 min
Apr 18, 10:09 PM CDTSpecial Weather StatementSHVWood66 min
Apr 18, 10:20 PM CDTSpecial Weather StatementSHVCherokee55 min
Apr 18, 10:58 PM CDTSpecial Weather StatementSHVRusk47 min
Apr 18, 11:00 PM CDTSpecial Weather StatementSHVPanola30 min
Apr 18, 11:09 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith51 min
Apr 19, 12:25 AM CDTSpecial Weather StatementSHVMarion50 min
Apr 19, 12:37 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola23 min
Apr 19, 4:33 AM CDTLake Wind AdvisorySHVCamp, Cherokee, Franklin, Gregg, Morris, Red River and 5 more14 hr
Apr 19, 4:39 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk66 min
Apr 19, 4:44 PM CDTSpecial Weather StatementSHVRusk46 min
Apr 19, 4:52 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk23 min
Apr 19, 5:02 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk28 min
Apr 19, 5:11 PM CDTSevere Thunderstorm WarningSHVCass49 min
Apr 19, 5:17 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby28 min
Apr 19, 5:30 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola30 min
Apr 19, 5:39 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby36 min
Apr 19, 5:42 PM CDTSevere Thunderstorm WarningSHVNacogdoches33 min
Apr 19, 5:45 PM CDTTornado WarningSHVNacogdoches, Rusk, Shelby60 min
Apr 19, 5:47 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby28 min
Apr 19, 6:00 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola60 min
Apr 19, 6:13 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine, Shelby62 min
Apr 19, 6:17 PM CDTTornado WarningSHVHarrison, Panola28 min
Apr 19, 6:29 PM CDTSevere Thunderstorm WarningSHVShelby31 min
Apr 19, 6:56 PM CDTSevere Thunderstorm WarningSHVShelby34 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.